# SDR MALA060124

- Difficulty date: March 4, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- Aircraft time: 16,094 hours, 15,669 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE GEAR INTRANSIT LIGHT FOR THE RIGHT LANDING GEAR FAILED TO EXTINGUISH.  THE CREW RETURNED TO MPLS WITHOUT FURTHER INCIDENT.  ADJUSTED AFT DOOR.
